Autonomous Hamiltonian systems with univalent moving singularities
Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 534-535
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_3_a26,
author = {V. I. Matatov and S. N. Filippovich},
title = {Autonomous {Hamiltonian} systems with univalent moving singularities},
journal = {Differencialʹnye uravneni\^a},
pages = {534--535},
year = {1988},
volume = {24},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_3_a26/}
}
V. I. Matatov; S. N. Filippovich. Autonomous Hamiltonian systems with univalent moving singularities. Differencialʹnye uravneniâ, Tome 24 (1988) no. 3, pp. 534-535. http://geodesic.mathdoc.fr/item/DE_1988_24_3_a26/